MAUDE Adverse Event Report: THEKEN COMPANIES INSITU TOTAL HIP SYSTEM; TOTAL HIP ARTHROPLASTY

THEKEN COMPANIES INSITU TOTAL HIP SYSTEM; TOTAL HIP ARTHROPLASTY
Model Number 10-11-0003
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The surgeon claimed technique was responsible for the initial intraoperative fracture that necessitated revision surgery.The implants associated with the revision surgery are not suspect of the problem, and no other similar issues have been reported for other implants from this lot.
 
Event or Problem Description
Revision surgery was conducted due to an unrecognised intraoperative fracture during initial implantation.Stem and head were revised.

Brand Name
INSITU TOTAL HIP SYSTEM
Common Device Name
TOTAL HIP ARTHROPLASTY
Manufacturer (Section D)
THEKEN COMPANIES
1800 triplett blvd
akron OH 44306
MDR Report Key8453972
Report Number3002498892-2019-00005
Device Sequence Number16842375
Product Code LPH
UDI-Device Identifier00816127022104
UDI-Public00816127022104
Combination Product (Y/N)N
PMA/510(K) Number
K161184
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2023
Device Model Number10-11-0003
Device Catalogue Number10-11-0003
Device Lot Number1083A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2019
Initial Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR